# SDR SWAA2021090703716

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 328 RBL-20' FASTENER HOLE CRACKED ; / [01] INSTALLED EWIS PROTECTION AT CABIN FROM STA 312 TO STA 344 BETWEEN RBL-60 TO LBL 20 REF B737-7 AMM 20-60-07-913-801; [02] VERIFIED WORK PERFORMED; [03] REMOVED INTERCOSTAL AT CABIN BETWEEN STA 328 TO STA 344 RBL-26 REF B737-7 SRM 51-40-02-0G-0; [04] RDMOVED 2EA FLOOR SUPPORT AT CABIN BETWEEN STA 312 TO STA 328 RBL-9.5 AAND 30.5 REF B737-7 SRM 51-40-02-0G-0; [05] REMOVED 5EA ANGLES AT CABIN STA 328 BETWEEN RBL-0 TO RBL55 REF B737-7 SRM 51-40-02-0G-0; [38] REMOVED CABLE/FOD PROTECTION; REF. BOEING SOPM 20-30-03; [39] INSTALLED T-CHORD REPAIR AT CABIN FLOOR BEAN STA 328 BETWEEN RBL-1.100' TO RBL66 REF B737-7 SRM 53-10-51-2R-7 REPAIR 7; [40] VERIFIED REMOVED PROTECTION AT CABIN FLOOR CONTROL CABLES WFA;WFB;AA;AB;EA;EB;RA;RB;STA AND STB; (10 EA); [41] INSPECTED REPAIR AREA
